An asymptotic solution of the problem of time-optimal control systmes which are close to linear ones
Doklady Akademii Nauk, Tome 182 (1968) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_1_a6,
author = {Yu. N. Kiselev},
title = {An asymptotic solution of the problem of time-optimal control systmes which are close to linear ones},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1968},
volume = {182},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_1_a6/}
}
Yu. N. Kiselev. An asymptotic solution of the problem of time-optimal control systmes which are close to linear ones. Doklady Akademii Nauk, Tome 182 (1968) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1968_182_1_a6/